Hello, I have TB. Before taking TB drugs like symptoms of coughing up blood with a volume of about half a glass. After taking the TB medicine on the second day, the coughing of the phlegm reappeared with the same volume. After a week, coughing up blood again appears with the same volume. Is that reasonable?
Hello, thank you for the question to HealthReplies.com
Basically coughing up blood in patients with tuberculosis can occur due to tuberculosis bacterial infections that cause damage and inflammation of the lung parenchyma. This damage and inflammation cause the blood vessels in the lungs to break easily and when these blood vessels burst, this blood can come out when you cough.
Damage and inflammation in the lung parenchyma will not be lost with just one or two times taking medication, because it is very normal if you still experience occasional coughing of blood when you just start taking your antituberculosis drug (OAT). You must continue to consume your OAT routinely as instructed by your doctor and you must consume the drug until the time of treatment is finished (minimum 6 months). If there is a lot of blood coming out and it doesn't stop on its own, you should immediately go to the hospital. Make sure you always pay attention to your symptoms during this treatment you live and tell your doctor about the development of your symptoms when you take control every month.
So much information from me, hopefully enough answer